Sudafed Pe Sinus Plus Allergy and Pain Relief 48 Tablets
Sudafed Pe Sinus Plus Allergy and Pain Relief 48 Tablets
Product Code: EP49885
$14.49
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 3 or more of this product for the same person it will be upgraded to a Pharmacist Only Medicine and you will be required to call one of our pharmacists after you place your order.
 
General Information

Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny nose. Provides comfort and allows rest.

Get relief from allergy symptoms—including nasal congestion and sinus pressure.
 
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free


This medicine helps with:


- Allergy and hay fever symptoms.

- Sinus pain & headache relief.

- Blocked or runny noses.

- Allows rest.

Suitable For: Allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses.

Boxed Contents: 48 Tablets

Size: 48 Tablets

Warnings
Do not use
- For children under 12 years
- If you are hypersensitive to any of the ingredients.
- If you have taken paracetamol.
- If you have taken antihistamines.
- If you are taking antidepressants.
- If blister foil is broken.

CAUTION

- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
- Phenylephrine may cause sleeplessness in some people.
- Chlorpheniramine may cause drowsiness. If drowsy do not drive or operate machine.
- Avoid alcohol.
- Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Keep out of reach of children.

IMPORTANT INFORMATION

Pharmacy Medicine.

Wherever you see the PE logo on our products, the main active is Phenylephrine.
Ingredients

Active Ingredients: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions
Adults and children 12 years and over:
Take 2 tablets every 4 to 6 hours as necessar. Do not exceed 8 tablets in 24 hours
When to stop:
Adults after a few days.
Children after 48 hours, except on medical advice

USAGE ADVICE

Use
- Allergy and hay fever symptoms.
- Sinus pain & headache relief.
- Blocked or runny noses.
- Allows rest.

Ask your doctor before use if you
- Have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
- Have high blood pressure.
- Have heart problems.
- Are pregnant or breastfeeding.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Storage Temperature: Below 30°C.

Product ID: 2482324
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...